The Algebraic Criteria for the All-delay Stabilityof Two-dim ensional Degenerate Differential System swith Delay  被引量:12

The Algebraic Criteria for the All delay Stability of Two dimensional Degenerate Differential Systems with Delay

在线阅读下载全文

作  者:蒋威 郑祖庥 

机构地区:[1]Department [2]of

出  处:《Chinese Quarterly Journal of Mathematics》1998年第1期87-93, ,共7页数学季刊(英文版)

摘  要:This paper give the algebraic criteria for all delay stability of two dimensional degenerate differential systems with delays and give two examples to illustrate the use of them.

关 键 词:degenerate differential system with delay all  delay stability algebraic criterion 

分 类 号:O175.13[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象